# SDR UIEA2025042400570

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,102 hours, 16,761 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE 2 FAILURE IN FLIGHT AT FLIGHT LEVEL 340.( #2 ENGINE UNSCHEDULED ENGINE REMOVAL AND REPLACEMENT SN: P717652CN IAW AMM 71-00-02. NO FURTHER DEFECTS NOTED. )
